# SDR USAASB02041

- Difficulty date: March 2, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FLT 370 - ON CLIMB-OUT FROM PWM, EN ROUTE TO PHL, FLIGHT ATTENDANTS REPORTED A SULFUR SMELL WHICH DISSIPATED.  ON DESCENT INTO PHL, AT THE END OF THE FLIGHT, THE SMELL RETURNED.  SMELL WAS REPORTED TO BE COMING FROM THE MID CABIN, AROUND ROW 14.  CAPTAIN DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT WITH THE SMELL DISSIPATING AGAIN.  AIRCRAFT TAXIIED TO THE GATE.  MAINTENANCE PERFORMED VISUAL INSPECTION OF EXTERIOR AND INTERIOR OF AIRCRAFT.  INSPECTED CABIN LIGHTING AND COFFEE MAKERS.  NO DEFECTS OR SMELL NOTED.  RAN ENGINES AND PRESSURIZED AIRCRAFT.  NO LEAKS OR SMELL NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
